# SDR ASAA2025020255811

- Difficulty date: February 2, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD CARGO R/H TRANSITION FOUND BAFFLE STA 500J TO 500K CRACKED. GROUNDED - YES. FWD CARGO R/H BAFFLE STA 500J TO 500K REMOVED AND REPLACED IAW B737-900ER SRM 51-40-02-0G-0.
